Illinois Journal of Mathematics

Closure properties of the class of uniform sweeping-out transformations

Jonathan L. King

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 233-237.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987531

Digital Object Identifier
doi:10.1215/ijm/1255987531

Mathematical Reviews number (MathSciNet)
MR1156624

Zentralblatt MATH identifier
0766.28004

Subjects
Primary: 28D05: Measure-preserving transformations

Citation

King, Jonathan L. Closure properties of the class of uniform sweeping-out transformations. Illinois J. Math. 36 (1992), no. 2, 233--237. doi:10.1215/ijm/1255987531. https://projecteuclid.org/euclid.ijm/1255987531


Export citation